# SDR FDEA201803220754

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 70,484 hours, 31,048 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nacelle Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL380/.80 MACH RT ENGINE OVERHEAT. RAN QRH REDUCED RT THRUST LEVER TO IDLE OPERATED REMAINDER OF FLIGHT WITH REDUCED THRUST ON R ENGINE (BELOW1.3 EPR).  REMOVED AND REPLACED RIGHT ENGINE NACELLE OVERHEAT  DETECTORS TS5074 AND TS5073 IAW AMM 26-11-01-4. RAN THE ENGINES IAW JRH OPS CHECKED NORMAL IAW AMM 26-11-01-4. OK FOR SERVICE.
